# SDR V5MR198Y5

- Difficulty date: September 24, 2001
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N197CD
- Make and model: Cirrus SR20
- Aircraft serial: 1098
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bumper Block
- Part number: 12936001
- Condition: Deteriorated
- Location: Nlg
- Part time: 344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBOUND BUMPERS, QTY 2, FOUND MISSING SINCE LAST INSPECTION.  THEY WERE IN NORMAL SERVICE FOR 223.7 HOURS IN LESS THAN ONE YEAR.  AIRCRAFT SEES MINIMAL TAKEOFF AND LANDING CYCLES.  THE DETERIORATION AND SUBSEQUENT LOSS OF THE PARTS IN QUESTION COULD BE DUE TO INTERACTION WITH ENGINE SOLVENTS AND/OR HEAT.  DUE TO VIBRATION CAUSED BY SHIMMY OF THE NOSE LANDING GEAR STRUT ASSEMBLY PN 11907-003 OR BY SHIMMY OF A NOES WHEEL PANT THAT IS LOOSE ON ITS PANT BRACKETS PN 1179-001.
